# SDR GLBA2014100700448

- Difficulty date: October 7, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 38,025 hours, 47,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND 2 CRACKS IN THE FUSELAGE FRAME AT FS 183.25 AT 2 LOCATIONS.  1ST AT INBD CORNER AREA AT ENVIRONMENTAL DUCT CUT OUT, ONE CRACK IS FROM CUT OUT ALL THE WAY THROUGH THE BEND RADIUS TO THE EDGE FRAME.  SECOND IS FROM FASTENER INBD FROM 1ST CRACK, THIS CRACK RADIATES DOWNWARD FROM FASTENER, TOTAL LENGTH 3.75 INCHES.  REPAIRED THE AFFECTED AREA & PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-53-038.  MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
